# SDR SIMA200731902

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Aircraft time: 24,228 hours, 26,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17509
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT 5 OF 6 AFT FLOOR EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED NR 5 EMERGENCY POWER SUPPLY IAW SAAB 340B AMM 33-50-10.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM IAW SAAB 340 AMM 33-50-10.  AIRCRAFT RETURNED TO SERVICE.
